# SDR SWAA2021081693393

- Difficulty date: June 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SUPPORT CRACKED WHERE IT ATTACHES TO UPPER TRAILING EDGE PANEL I/B OF DEFLECTI ON CONTROL RIB. (MARKED) / REMOVED AND REPLACED RH WING SUPPORT WHERE IT ATTACHED TO UPPER TE PANEL IB OF DEFLECTION CONTROL RIB WS 201 PER SRM 51-40-02 AND DRAWING 115A2512
